# SDR SWIA2020091652539

- Difficulty date: August 14, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 CRACKED WHERE PARKING BRAKE CABLE PASSES THROUGH IT.  C-CHECK RO 9/12/2020.  REPAIRED THE FS 202.75 BULKHEAD BETWEEN LBL 22 & LBL 30 AT PARKING BRAKE CABLE PASS THRU, REF MHIRJ REO.  ALL CHECKS GOOD, SEE CONTINUATION CARD FOR DETAILS.
